Guide :

breast cancer chemo and hot flashes

I just started my second round of chemo and I am taking letrozole (Femara) for my hormone medication. I have started having hot flashes and night sweats. My night sweats are so bad I wake up and have to change my gown and pillowcase. I have a hard time going back to sleep. It started out okay but it is starting to really get bad. Do you have any suggestions or remedies?

Research, Knowledge and Information :


Hot Flashes - Breastcancer.org - Breast Cancer Information ...


A hot flash is a sudden, intense, ... If you’re having treatment for breast cancer, hot flashes can be more intense and last longer, ...
Read More At : www.breastcancer.org...

hot flashes - Breast Cancer Information and Awareness


If you haven’t been warned about hot flashes, ... Managing Hot Flashes Naturally; Hot Flash ... and private breast cancer information. Breastcancer.org 120 ...
Read More At : www.breastcancer.org...

Hot Flashes and Night Sweats - National Cancer Institute


In patients with cancer, hot flashes and night sweats may be caused by the tumor, its treatment, or other conditions. Many patients treated for breast cancer and ...
Read More At : www.cancer.gov...

Hot Flashes & Breast Cancer Survivors, Menopause Relief | The ...


Women who have been diagnosed with breast cancer in the past have different needs for hot flash relief. Here are steps they can take to safely deal with hot flashes ...
Read More At : www.menopause.org...

Cancer treatment: dealing with hot flashes and night sweats ...


People who are treated for breast cancer or prostate cancer are likely to have hot flashes and night sweats during or after treatment. In women, some cancer ...
Read More At : medlineplus.gov...

Top 10 Ways To Cope With Hot Flashes with Breast Cancer


How can you cope with hot flashes and sweats during breast cancer therapy, when a lack of estrogen gives you your own private summer?
Read More At : www.verywell.com...

Hot Flashes | MarnieClark.com


... 2012 Breast Cancer and Chemotherapy, Hot Flashes breast cancer blog, ... Other Hot Flash/Menopause ... The standard medical treatment for hot flashes is estrogen.
Read More At : marnieclark.com...

Breast Cancer Topic: Hot Flashes and Chemotherapy


Breast Cancer Discussion Forums - Access the shared knowledge of thousands of people affected by breast cancer
Read More At : community.breastcancer.org...

Suggested Questions And Answer :


Hot Flashes

Hi.  If you want to take any herbal treatment for the hot flashes, just make sure that you check the ingredients for any component which has estrogen-like hormonal effects.  If you want to make sure you're not going to take in any potentially harmful substance, you can try acupuncture.  Some studies (non-randomized trials) have shown that a seven week treatment with acupuncture reduces the severity of hot flashes by 28% versus a reduction of only 9% for those treated with sham acupuncture.  There is also a reduction in frequency of symptoms per day, and the effects seem to be persistent until six months after treatment was completed.
Read More At : ...

Breast Cancer after treatment

The headaches should decrease in intensity and number.  I had "spot" headaches for a while when I started Tamoxifen along with really bad mood swings.  Little headaches that hurt really bad, just in a spot over my left eye.  One thing I did to help with the hot flashes (after I quit taking Effexor for the mood swings) was to change up how and when I took my Tamoxifen.  I take it with breakfast and that seems to have mellowed everything out.  I've been taking Tamoxifen for 2 years, took Effexor with it for the first year and half. My docs did not want to remove my ovaries, I've forgotten the reason behind that.  I did ask since estrogen seems to be a bad thing.   Good luck to you!
Read More At : ...

breast cancer chemo and hot flashes

I had very bad hot flashes when I went through chemo eight years ago.  All I can tell you is that it does get better after you finish the chemo.
Read More At : ...

Stopping Tamoxifen have osteroporosis

There have been studies and recommendations regarding the use of Evista for reducing occurance in high risk women and also recurrance ... both in post menopausal women. The side effects are similar to those of Tamoxifen but the serious ones are less. This drug is used to treat Osteoporosis as a rule. Your Oncologist would be able to advise if this would be appropriate in your case.  Regards ....
Read More At : ...

Tamoxifen and menopause

Congratulations on making it through your treatments! Treatment can stop your periods but that doesn't mean you are in menopause. Your oncologist should test your estrogen levels periodically to see if you're still producing or if you are in menopause. Tamoxifen is a whole another matter. There are a lot of side effects but not every woman gets every side effect so take it with a grain of salt and see how your body handles it. I was on it for two months before my side effects got to me. I did not gain weight and in fact lost weight. To counterract hot flashes and the lovely emotional side effects I am taking Lexapro. To some extent it helps with the hot flashes but I've got to say these things are amazing in intensity and length of time they "hang on". You'll get used to the "fan on, fan off, sweater on, sweater off, sweater on, fan on, fan off" routine LOL If you are smart you will journal how you feel now and add to it each day. If you are going to get side effects you will see them appear on your journal and can print it to take to your doctor appointment so they can see what you're going through. It helps. Best wishes :)
Read More At : ...

hot flashes

Hi, So sorry that your wife is going through these horrible "Hot Flashes"but many studies have shown that there is sufficient evidence to support that Arimidex reduce significantly the risk of recurrence as well as cancer in the opposite breast especially if your wife had an aggressive type of breast cancer.Unfortunately,this medication which is a "necessary evil", does cause a lot of side effects including hot flashes,but the benefits must always be weighed against the possible risks.I am sure if your wife discusses her problem with her Oncologist something could be done to alleviate her discomfort without stopping the medication.Also a different drug,such as Femara could be more tolerable?I really don't know,but in my case I found that Femara was less problematic. Many women suffer from hot flashes caused by these medications but can find some relief when they avoid hot and spicy foods, caffeinated drinks,alcohol and smoking and having lots of fans in the house...LOL. I hope that your wife will soon consult with her Oncologist and see what can be done to relieve her discomfort. All the best to both of you...
Read More At : ...

Breast Cancer...

You should discuss the results of the PET scan with your Oncologist since he/she will have recieved the full report.Only those who have access to the reports and films can give you an accurateopinionn as to exactly what it all means.
Read More At : ...

Tips for a great answer:

- Provide details, support with references or personal experience .
- If you need clarification, ask it in the comment box .
- It's 100% free, no registration required.
next Question || Previos Question
  • Start your question with What, Why, How, When, etc. and end with a "?"
  • Be clear and specific
  • Use proper spelling and grammar
all rights reserved to the respective owners || www.online-medical-clinic.com || Terms of Use || Contact || Privacy Policy
Load time: 0.2222 seconds